# SDR CALA2023030100582

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N2534U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62645
- Aircraft time: 24,054 hours, 2,732 cycles
- System (JASC): 3300 · Lighting System
- Part: Charger
- Part number: D71702030
- Part serial: 136992
- Condition: Failed
- Location: R4 M33401
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DR R4 EMER LT CHARGER M33401 TEST FAIL. TRANSFER REFER NON-ROUTINE WO.1462818 AND ORIGINATOR V898181 DR R4 EMER LT BATTERY CHARGER M33401 REPLACED AND TESTED NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECH V898181 AND INSPECTED BY V896958 IDT INSPECTED OKAY BY HX301135 ADD EMP:V926996
